# SDR AALA202309010865

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 33,384 hours, 14,168 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG ODOR ON CLIMB OUT AND ON APPROACH. STRONG SMELL IN FLIGHT DECK AND CABIN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN).
